Koffi B. Fadimba


place: Togo

Ph.D. University of South Carolina 1993
thesis: Regularization and Numerical Methods for a Class of Porous Media Equations; Advisor: Robert Sharpley

personal or universal URL: http://www.usca.edu/math/fadimba/ or http://www.usca.edu/math/~mathdept/kfa/


He came to the University of South Carolina Aiken from a Visiting position at the University of Rhode Island, where I spent two years mainly teaching Undergraduate Mathematics. Before going to the University of Rhode Island, he was an Assistant Professor for 2 years, then a tenured Assistant Professor of Mathematics for 4 years at the University of Lomé in Togo, my home country. After he finished my Ph.D. program at USC Columbia, I spent the equivalent of an academic year at the Institute for Scientific Computation, Texas A & M University, in College Station as a Postdoctoral Fellow. My main research interest resides in Numerical Methods for Partial Differential Equations. See research web page for current details: http://www.usca.edu/math/fadimba%5CResearch%5Cresearch.html


  1. Koffi Fadimba, R. C. Sharpley: Galerkin Finite Element Method for a Class of Porous Medium Equations, Nonlinear Analysis: Real World Applications 5 (2004) pp 355-387.
  2. Koffi Fadimba, Error Estimates for a Regularization of a Class of Porous Medium Equation, Imhotep, J. Afr. Math. Pures Appl., Vol 3(1) (2000), pp 77-96
  3. Koffi Fadimba, Sur l'Operateur de Resolution de Poisson, J. Rech. Sci. Univ. Benin(Togo), vol 4(2000), no. 2, 139-145
  4. Koffi Fadimba, R. C. Sharpley A Priori Estimates and Regularization for a Class of Porous Medium Equations Nonlin. World 2(1995), no. 1, 13-41


The web pages
are brought to you by

The Mathematics Department of
The State University of New York at Buffalo.

They are created and maintained by
Scott W. Williams
Professor of Mathematics

CONTACT Dr. Williams